Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Unable to attain erection during masturbation. BP normal. Having night fall. Treatment?

Hello doctors I am doing masturbation I was 18 after 21 I was seen porn monthly four to five times some time one r two frequency more r less after watching doing masturbation now I am 26 6 monthsback unable to erection I consult local doctor he fear is the problem he told it will became normal within 10 days eretion come normal after that I am doing masturbation rearly 40 days back I was seen porn while watching head rounding happen I stopped watching ejaction was happen after two days nights fall happen normal erection after some days I try to unable to do after that I worried about My future in last 30 Days night fall happen With out erection 4 times morning erection normal only I try do to masturbation unable to erectct I aM not seen porn I always worried about this issue some times feel self kill ideas also I try to do meditations while doing my future only I check m pb normal only please tell give answer
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Having nocturnal emissions is normal for some people and masturbation is a fairly physiological phenomenon. However if you are having any of these in excess please consult with a psychiatrist. Firstly you might need to consult an psychiatrist to find out if you have any difficulties in your libido or have other mental health concerns like depression. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor